# SDR SWAA022425

- Difficulty date: October 15, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 64,526 hours, 70,223 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Beam
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND TRANSVERSE BEAM CRACKED (2 EA) AT BS 706, BL O AND LBL 25.  REPAIRED TRANSVERSE BEAM PER SWA EA.
